# SDR SWAA2020022041565

- Difficulty date: February 10, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SHIELD HAD CORROSION BETWEEN BS. 420 TO BS. 440, RBL 24. / R&R SHIELD IAW SRM AND DWG.
